# SDR UPS00233736

- Difficulty date: August 9, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FORWARD PRESSURE BULKHEAD BS 178 FORWARD FACE BL 0 & WL 190 APPROXIMATELY HAS CRACK RUNNING FROM FASTENER.  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR IAW UPS EO B727-5310-4290-B APPX B.
